# SDR PCAA9700483

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 3968 - ON APPROACH TO EWR UPON LANDING GEAR EXTENSION, LEFT MAIN GEAR DOWN INDICATION WAS IN OPERATIVE.  CREW VERIFIED GEAR POSITION WITH ALTERNATE INDICATION SYSTEM.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  REMOVED AND REPLACED BULBS IN LEFT MAIN LANDING GEAR DOWN INDICATOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
